Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the Frattini subgroups of generalized free products


Authors: R. B. J. T. Allenby and C. Y. Tang
Journal: Bull. Amer. Math. Soc. 80 (1974), 119-121
MSC (1970): Primary 20E20, 20E30, 20F30; Secondary 20E25, 20F50
MathSciNet review: 0327908
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20E20, 20E30, 20F30, 20E25, 20F50

Retrieve articles in all journals with MSC (1970): 20E20, 20E30, 20F30, 20E25, 20F50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13381-1
PII: S 0002-9904(1974)13381-1